# SDR CA010423009

- Difficulty date: March 16, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 9,460 hours
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear
- Part number: 269D2512311
- Condition: Broken
- Location: M/R Transmission
- Component: M/R Transmission, Doug, 369D25100505
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN ROTOR TRANSMISSION REMOVED FOR MAKING METAL. UPON DISASSEMBLY IT WAS DISCOVERED THAT ON INPUT GEAR TOOTH HAD BROKEN OFF. THE TOOTH WAS FOUND IN THE SCAVENGE PUMP INTAKE.REMNANTS OF THE TOOTH WERE FOUND IN THE SCAVANGE SPRAY TUBE.
